Search dblp for Publications

export results for "toc:db/journals/apal/apal48.bht:"

 download as .bib file

@article{DBLP:journals/apal/BartoszynskiJ90,
  author    = {Tomek Bartoszynski and
               Haim Judah},
  title     = {Jumping with Random Reals},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {197--213},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90019-X},
  doi       = {10.1016/0168-0072(90)90019-X},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BartoszynskiJ90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/ChongD90,
  author    = {Chi Tat Chong and
               Rodney G. Downey},
  title     = {Minimal Degrees Recursive in 1-Generic Degrees},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {215--225},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90020-3},
  doi       = {10.1016/0168-0072(90)90020-3},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/ChongD90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/ChongM90,
  author    = {Chi Tat Chong and
               K. J. Mourad},
  title     = {The Degree of a Sigma\({}_{\mbox{n}}\) Cut},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {227--235},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90021-S},
  doi       = {10.1016/0168-0072(90)90021-S},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/ChongM90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/ComptonH90,
  author    = {Kevin J. Compton and
               C. Ward Henson},
  title     = {A Uniform Method for Proving Lower Bounds on the Computational Complexity
               of Logical Theories},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {1},
  pages     = {1--79},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90080-L},
  doi       = {10.1016/0168-0072(90)90080-L},
  timestamp = {Thu, 14 Oct 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/ComptonH90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Downey90,
  author    = {Rodney G. Downey},
  title     = {Corrigendum: Correction to "Undecidability of L(F\({}_{\mbox{infty}}\))
               and Other Lattices of r.e. Substructures"},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {299--301},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90025-W},
  doi       = {10.1016/0168-0072(90)90025-W},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Downey90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Jackson90,
  author    = {Steve Jackson},
  title     = {Partition Properties and Well-Ordered Sequences},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {1},
  pages     = {81--101},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90081-C},
  doi       = {10.1016/0168-0072(90)90081-C},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Jackson90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Knight90,
  author    = {Julia F. Knight},
  title     = {Constructions by Transfinitely Many Workers},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {237--259},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90022-T},
  doi       = {10.1016/0168-0072(90)90022-T},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Knight90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Krajicek90,
  author    = {Jan Kraj{\'{\i}}cek},
  title     = {Exponentiation and Second-Order Bounded Arithmetic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {261--276},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90023-U},
  doi       = {10.1016/0168-0072(90)90023-U},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Krajicek90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/McColm90,
  author    = {Gregory L. McColm},
  title     = {Parametrization over Inductive Relations of a Bounded Number of Variables},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {2},
  pages     = {103--134},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90043-2},
  doi       = {10.1016/0168-0072(90)90043-2},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/McColm90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/PalmgrenS90,
  author    = {Erik Palmgren and
               Viggo Stoltenberg{-}Hansen},
  title     = {Domain Interpretations of Martin-L{\"{o}}f's Partial Type Theory},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {2},
  pages     = {135--196},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90044-3},
  doi       = {10.1016/0168-0072(90)90044-3},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/PalmgrenS90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/YakhnisY90,
  author    = {Alexander Yakhnis and
               Vladimir Yakhnis},
  title     = {Extension of Gurevich-Harrington's Restricted Memory Determinacy Theorem:
               {A} Criterion for the Winning Player and an Explicit Class of Winning
               Strategies},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {48},
  number    = {3},
  pages     = {277--297},
  year      = {1990},
  url       = {https://doi.org/10.1016/0168-0072(90)90024-V},
  doi       = {10.1016/0168-0072(90)90024-V},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/YakhnisY90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics